my boyfriend and i have sex regularly and, once, i didn't take my pill [Yasmin] until after we had sex. i started getting a little worried about it when i got home later that night because i was getting these weird sensations in my lower abdomen. i started getting them late the next night too. so, we decided to go up to the clinic to get the EC [emergency contraceptive] called Plan B. i took the Plan B in less than 48 hours of the time we had sex but i still feel weird. [i took Plan B yesterday, Jan 14th.]
today, my boyfriend and i kind of got caught up in the heat of the moment again. it didn't last but 2 minutes because i ended it, feeling bad that i took the morning after pill just yesterday. he never got off but, unfortunately, he has a lot of pre-ejaculation. i still feel a little weird, but the feeling in my lower abdomen isn't there so much anymore... sadly, i'm still feeling the fatigue and nausea, as well as experiencing slight headaches. also, i'm very dehydrated, making the headaches more frequent. i feel bloated too, but it's more of the way that my stomach sits than it is a physical feeling inside.
oh, and i did start a new pack or birth control pills today, before having sex.
i've been through a pregnancy once before and i'm curious if this is normal for using Plan B, or no? i've been drinking water like crazy and sleeping like no other, but i'm not feeling any better. i know that, between the Plan B and birth control pills, i have a lot of hormones in me right now... so, perhaps, it's just the hormones, no?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.